# SDR SWAA2024061902297

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 64,894 hours, 38,830 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENG B FIRE LOOP INOP #1 ENG B FIRE LOOP INOP 16-JUN-2024 06:50 UTC R&R ENGINE AND APU FIRE DETECTION MODULE IAW AMM 25-10-01 OPS CHECK GOOD.<[01] COULD NOT DUPLICATE FAULT ON GROUND; FOUND ENGINE AND APU FIRE CONTROL MODULE WITH MULTIPLE TEST LIGHTS INOP. R&R ENGINE AND APU FIRE CONTROL MODULE PER AMM 26-10-01.
